# SDR SWIA972633

- Difficulty date: June 16, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N496SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 563 hours, 490 cycles
- Engine: Ge CF34*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Connector
- Condition: Damaged
- Location: Stab Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

''FLUTTER DAMPER'' ADVISORY APPEARS INTERMITTANTLY INFLIGHT. INSPECTED CANNON PLUG, J1CR PIN 2 TO GROUND CHECK GOOD.   CHECK PIN NR 1 ON J1CR TO PIN 19 ON CANNON PLUG P212 JB8 CHECK GOOD.  PHYSICALLY CHECKED CANNON PLUG J1CR AND P212
